首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Linear Network Fractional Routing
  • 本地全文:下载
  • 作者:S.ASOKAN ; Dr.V.PALANISAMY
  • 期刊名称:International Journal on Computer Science and Engineering
  • 印刷版ISSN:2229-5631
  • 电子版ISSN:0975-3397
  • 出版年度:2011
  • 卷号:3
  • 期号:7
  • 页码:2733-2738
  • 出版社:Engg Journals Publications
  • 摘要:A Network is a finite directed acyclic graph with source messages from a fixed alphabet and message demands at sink nodes. Linear Programming is an algorithm design method. It can be used whenthe solution to a problem can be viewed as the result of a sequence of decisions. The Linear Programming model for the network problem where in every variable has a value one or zero. The problem is todetermine a method of transmitting the messages through the network such that all sink demands are satisfied. We will prove fractional routing capacity for some solvable network using Linear Programmingmodel.
  • 关键词:Capacity; flow; Fractional Routing; Linear Programming
国家哲学社会科学文献中心版权所有